Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Stiffness in shoulders. Prescribed Tab bio D3 plus. Side effects?

Hi, I have a problem of stiffness of shoulders especially on the right side due to long hours computer job. Therefore, I have been prescribed Tab Bio-D3 plus by a Physiotherapist for 30 days beside 2 weeks Physiotherapy . I have a very sensitive stomach . Hence, I would like to be pretty sure before using these capsules if there could be any possible side effects during the intake of this medicine.Can you please assist me on this ??
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  296
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
  Anonymous's Response
Hi friend,
Welcome to Health Care Magic

It is a combination of calcium and Vitamin D-3
There is no problem for the stomach

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sun, 10 Mar 2013
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor